PDA

View Full Version : Hi everyone,



midge
05-30-2015, 09:41 PM
I am a new here. Glad I found this board. Need someone to share with. I am taking my last injection tomorrow. I've had several boosters because I am feeling like I am starving to death. I have been extremely hungry for the past twenty days. I've only lost 12 lbs. and I am disappointed. I thought I would do better than that. If anyone has any words of encouragement it would be appreciated. Thanks. Midge

Rachel
06-15-2015, 04:47 PM
Hi Midge, I am sorry I didn't see this until now as I may have been able to help you. Generally when you are hungry when on injections it's because your dose is too high, and if your hungry you don't lose weight! If you ever do another round, and this happens again I would recommend skipping your HCG injection( as long as you have been dosing for at least 4 days) and then wait to see how you feel the next day in the afternoon. If you aren't as hungry your dose was too high, if your starving then it's too low. Once you get the dose right, then the hunger goes away and you lose alot more. I hope this helps!

LomewBartho
09-17-2015, 12:15 PM
Hey Guys my name is Lomew.I an new jointly user from USA on this brilliant fitness discussion area.I search this forum through Google.I am here to know most authentic information about fitness.I really thanks full to Admin that allow me to participate on this forum.Hopes that all others user corporate with me.Thanks a lot.